# SDR AUS20030102

- Difficulty date: January 31, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Maule MX-7-180
- Engine: Lyc O360C1F
- Propeller: Hartzl HCC2YR1
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brushes
- Part number: ALE1013AS
- Condition: Worn
- Location: Dc Generator
- Part time: 1,085 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR CONTAMINATED WITH ENGINE OIL FROM A DETERIORATED CRANKSHAFT SEAL. THE UNIT WAS DISASSEMBLED AND THE FOLLOWING DEFECTS NOTED: THROUGH BOLTS WERE NOT LOCKWIRED,  THROUGH BOLT THREAD STRIPPED. DRIVE END BEARING NOISY. BRUSHES WORN TO LIMITS. INTERNAL AND EXTERNAL OIL CONTAMINATION.
